# SDR QXEA200500800

- Difficulty date: April 13, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FUSELAGE EXTERIOR HAS AREAS OF NICKS ABOVE AFT CARGO DOOR AT STATION 1031 ON FUSELAGE SKIN.  REPAIRED IAW HORIZON AIR EA R-53-315, REO 670-53-61-166, CRJ700 SRM 51-25-01-001-001-A01 AND SRM 51-21-16-001-001-A01.
